Alert archive / Louisiana / Special Weather Statements in 2016

Special Weather Statement, NWS Shreveport, LA

August 16, 2016Panola County, Texas; Caddo Parish, De Soto Parish, Red River Parish, Louisiana

NWS Shreveport, LA issued this special weather statement at Aug 16, 2016, 3:21 PM CDT for Panola County, Texas; Caddo Parish, De Soto Parish, Red River Parish, Louisiana. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 16, 2016, 3:21 PM CDT (20:21 UTC)
Expired
Aug 16, 2016, 4:15 PM CDT
In force
54 min
Issued by
NWS Shreveport, LA

Counties Caddo Parish, LA, De Soto Parish, LA, Red River Parish, LA, Panola County, TX

The radar

The Shreveport radar (KSHV), 29 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 8.4 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2016-08-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 256 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2016-08-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
256 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
1100 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

108 
WWUS84 KSHV 162021
SPSSHV

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
321 PM CDT TUE AUG 16 2016
 
LAZ001>003-010>012-TXZ138-151-153-162115-
RED RIVER LA-DE SOTO LA-BOSSIER LA-WEBSTER LA-BIENVILLE LA-CADDO LA-
HARRISON TX-SHELBY TX-PANOLA TX-
321 PM CDT TUE AUG 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CADDO...WEST CENTRAL
BIENVILLE...SOUTHERN BOSSIER...SOUTHERN WEBSTER...DE SOTO AND
NORTHWESTERN RED RIVER PARISHES...SOUTHEASTERN HARRISON...PANOLA AND
NORTHWESTERN SHELBY COUNTIES UNTIL 415 PM CDT...

AT 320 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR TIMPSON TO 6 MILES
NORTHWEST OF COUSHATTA...AND MOVING NORTH AT 30 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SHREVEPORT...BOSSIER CITY...MARSHALL...MINDEN...CARTHAGE...
MANSFIELD...HAUGHTON...GREENWOOD...BLANCHARD...WASKOM...STONEWALL...
LOGANSPORT...RINGGOLD...SIBLEY...TENAHA...TIMPSON...JOAQUIN...
DOYLINE...DUBBERLY AND DIXIE INN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3185 9446 3252 9441 3270 9319 3260 9318
      3204 9336 3181 9443
TIME...MOT...LOC 2020Z 190DEG 28KT 3186 9437 3206 9344 

$$

VII

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this special weather statement went out at Aug 16, 1:58 PM CDT, 1 hour 23 minutes earlier.

Area forecast discussion, Aug 16, 1:58 PM CDT, 1 hour 23 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
158 PM CDT TUE AUG 16 2016

.DISCUSSION...
Shear axis remains over the four state region through the weekend
with precipitable water values over 2 inches during this
timeframe. This coupled with southwesterly flow aloft will keep
rain chances up for the foreseeable future. WPC has at least a
marginal risk for excessive rainfall for much of the area through
the nex next 3 days. Thus...the threat for isolated flash flooding
will remain in place.

High temperatures have been running 10 to 15 degrees below normal
with the rain and clouds in the region. High temperatures...after
tomorrow...will begin to slowly creep back to near normal values
for mid august.

Even though a weak upper level ridge moves back into the area from
the east...guidance still has an unsettled pattern thoughout the
extended timeframe.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  74  83  74  88 /  50  70  40  50
MLU  74  87  74  89 /  40  50  30  50
DEQ  71  80  72  83 /  50  70  50  60
TXK  72  80  72  84 /  50  70  50  60
ELD  72  82  72  86 /  50  70  40  50
TYR  73  81  73  87 /  50  70  50  60
GGG  73  83  73  87 /  50  70  50  50
LFK  74  84  74  89 /  50  70  30  50

&&

.SHV Watches/Warnings/Advisories...
AR...None.
LA...None.
OK...None.
TX...None.
&&

35
Hazardous weather outlook, Aug 16, 12:23 PM CDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1223 PM CDT TUE AUG 16 2016

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-171730-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-
PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
1223 PM CDT TUE AUG 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

PERIODS OF SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS
AFTERNOON THROUGH TONIGHT DUE TO A VERY MOIST ATMOSPHERE IN PLACE
AND AN UPPER LEVEL DISTURBANCE REMAINING RATHER STAGNANT ACROSS
THE REGION. THE HIGH MOISTURE CONTENT OF THE ATMOSPHERE MEANS THAT
THERE WILL BE PERIODS OF LOCALLY HEAVY DOWNPOURS...SOME OF WHICH
COULD PRODUCE EXCESSIVE HEAVY AMOUNTS OF RAIN. THIS COULD RESULT
IN SOME LOW AREA FLOODING...ESPECIALLY IN FLOOD PRONE AND POOR
DRAINAGE AREAS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THIS STAGNANT PATTERN OF SCATTERED TO NUMEROUS PERIODS OF SHOWERS
AND THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH MUCH OF THE
WORK WEEK. AGAIN...THERE WILL BE PERIODS OF INTENSE DOWNPOURS...
SOME OF WHICH COULD RESULT IN LOW AREA FLOODING THROUGHOUT THE
WORK WEEK.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED THIS AFTERNOON OR
TONIGHT.

35

In the hours before

Special weather statement, Aug 16, 1:44 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
144 PM CDT TUE AUG 16 2016

LAZ017-TXZ153-166-167-161930-
SABINE LA-SAN AUGUSTINE TX-SABINE TX-SHELBY TX-
144 PM CDT TUE AUG 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SABINE PARISH...
SABINE...SOUTHEASTERN SAN AUGUSTINE AND SOUTHEASTERN SHELBY COUNTIES
UNTIL 230 PM CDT...

AT 143 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM EBENEZER TO NEAR MILAM...
AND MOVING NORTH AT 30 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MILAM...HEMPHILL...PINELAND...ROSEVINE...SEXTON...YELLOWPINE...
BRONSON...TOLEDO BEND RESERVOIR NORTH...MCELROY AND CHINAQUAPIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3112 9416 3112 9418 3116 9421 3134 9423
      3182 9373 3139 9370 3115 9394 3114 9404
      3112 9404 3111 9406 3110 9413
TIME...MOT...LOC 1843Z 179DEG 25KT 3103 9414 3140 9376

24
Special weather statement, Aug 16, 1:55 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
155 PM CDT TUE AUG 16 2016

TXZ149-150-152-153-165-166-161945-
SAN AUGUSTINE TX-CHEROKEE TX-RUSK TX-ANGELINA TX-NACOGDOCHES TX-
SHELBY TX-
155 PM CDT TUE AUG 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN RUSK...CENTRAL
ANGELINA...WESTERN SAN AUGUSTINE...NACOGDOCHES...SOUTHWESTERN SHELBY
AND SOUTHEASTERN CHEROKEE COUNTIES UNTIL 245 PM CDT...

AT 153 PM CDT...DOPPLER RADAR WAS TRACKING A DEVELOPING LINE OF
STRONG THUNDERSTORMS WHICH EXTEND ALONG A LINE FROM RUSK TO NEAR
ROCKLAND...AND MOVING NORTHEAST AT 25 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LUFKIN...NACOGDOCHES...RUSK...HUNTINGTON...ALTO...GARRISON...
TRAWICK...POLLOK...ETOILE...DOUGLASS...WODEN...MARTINSVILLE...
SACUL...NEW SALEM...MELROSE...ZAVALLA...CUSHING...APPLEBY...
MOUNT ENTERPRISE AND CHIRENO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS MAY INTENSIFY AS THEY MERGE WITH OTHERS NEARBY...SO BE
CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL
CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS
FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3177 9524 3201 9492 3185 9439 3140 9422
      3110 9414 3104 9440
TIME...MOT...LOC 1853Z 223DEG 22KT 3177 9514 3100 9430

24
Special weather statement, Aug 16, 2:09 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
209 PM CDT TUE AUG 16 2016

LAZ010-011-017-018-162000-
RED RIVER LA-DE SOTO LA-SABINE LA-NATCHITOCHES LA-
209 PM CDT TUE AUG 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DE SOTO...
NORTHWESTERN NATCHITOCHES...SOUTHEASTERN RED RIVER AND NORTHEASTERN
SABINE PARISHES UNTIL 300 PM CDT...

AT 207 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR ROBELINE...OR 7 MILES EAST OF MANY...OR 18 MILES SOUTHWEST OF
NATCHITOCHES...MOVING NORTH AT 30 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NATCHITOCHES...MANY...CAMPTI...ALLEN...PROVENCAL...ROBELINE...
POWHATAN...MARTHAVILLE...AJAX...BLACK LAKE...HAGEWOOD...HANNA...
LAKE END...EVELYN AND RAMBIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3158 9321 3158 9353 3199 9347 3201 9307
TIME...MOT...LOC 1907Z 189DEG 29KT 3160 9335

24
Special weather statement, Aug 16, 2:32 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
232 PM CDT TUE AUG 16 2016

LAZ010-017-018-TXZ150>153-165>167-162015-
DE SOTO LA-SABINE LA-NATCHITOCHES LA-SAN AUGUSTINE TX-RUSK TX-
SABINE TX-ANGELINA TX-NACOGDOCHES TX-SHELBY TX-PANOLA TX-
232 PM CDT TUE AUG 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR DE SOTO...NORTHWESTERN
NATCHITOCHES AND NORTHWESTERN SABINE PARISHES...NORTHWESTERN
SABINE...SOUTHEASTERN RUSK...SOUTHEASTERN PANOLA...CENTRAL
ANGELINA...NORTHERN SAN AUGUSTINE...NACOGDOCHES AND SHELBY COUNTIES
UNTIL 315 PM CDT...

AT 231 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR ETOILE TO 15 MILES
EAST OF CONVERSE...AND MOVING NORTH...NORTHWEST AT 30 MPH.

WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
NACOGDOCHES...CENTER...MANSFIELD...SAN AUGUSTINE...STONEWALL...
LOGANSPORT...TENAHA...TIMPSON...GARRISON...JOAQUIN...CONVERSE...
PATROON...MELROSE...TRAWICK...NEUVILLE...ETOILE...SHELBYVILLE...
BLAND LAKE...WODEN AND MACUNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

IF ON OR NEAR TOLEDO BEND LAKE...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 3176 9491 3220 9400 3219 9395 3228 9383
      3181 9332 3125 9449
TIME...MOT...LOC 1931Z 131DEG 37KT 3132 9446 3181 9344

24
Special weather statement, Aug 16, 2:40 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
240 PM CDT TUE AUG 16 2016

LAZ005-006-014-021-162030-
UNION LA-OUACHITA LA-LINCOLN LA-CALDWELL LA-
240 PM CDT TUE AUG 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CALDWELL...EASTERN
UNION...EAST CENTRAL LINCOLN AND OUACHITA PARISHES UNTIL 330 PM
CDT...

AT 239 PM CDT...DOPPLER RADAR WAS TRACKING A DEVELOPING LINE OF
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF
FARMERVILLE TO NEAR COLUMBIA...AND MOVING NORTHEAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MONROE...CLAIBORNE...WEST MONROE...COLUMBIA...
BROWNSVILLE-BAWCOMVILLE...BROWNSVILLE-BAWCOM...SWARTZ...
FARMERVILLE...RICHWOOD...STERLINGTON...CLARKS...GRAYSON...MARION...
DOWNSVILLE...LOCH LOMON...LUNA...EUREKA...CADERVILLE...
SPENCER AND DESHARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THESE STORMS MAY INTENSIFY AS THEY MERGE...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV
OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE
NATIONAL WEATHER SERVICE.

&&

LAT...LON 3207 9193 3203 9190 3193 9207 3265 9252
      3301 9218 3299 9207 3269 9205 3270 9205
      3271 9204 3271 9197 3266 9191 3260 9193
      3251 9190 3240 9200 3228 9203 3227 9199
      3219 9201 3217 9198 3216 9190 3209 9187
TIME...MOT...LOC 1939Z 226DEG 26KT 3262 9244 3204 9207

24
Special weather statement, Aug 16, 3:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
321 PM CDT TUE AUG 16 2016

LAZ001>003-010>012-TXZ138-151-153-162115-
RED RIVER LA-DE SOTO LA-BOSSIER LA-WEBSTER LA-BIENVILLE LA-CADDO LA-
HARRISON TX-SHELBY TX-PANOLA TX-
321 PM CDT TUE AUG 16 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CADDO...WEST CENTRAL
BIENVILLE...SOUTHERN BOSSIER...SOUTHERN WEBSTER...DE SOTO AND
NORTHWESTERN RED RIVER PARISHES...SOUTHEASTERN HARRISON...PANOLA AND
NORTHWESTERN SHELBY COUNTIES UNTIL 415 PM CDT...

AT 320 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR TIMPSON TO 6 MILES
NORTHWEST OF COUSHATTA...AND MOVING NORTH AT 30 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SHREVEPORT...BOSSIER CITY...MARSHALL...MINDEN...CARTHAGE...
MANSFIELD...HAUGHTON...GREENWOOD...BLANCHARD...WASKOM...STONEWALL...
LOGANSPORT...RINGGOLD...SIBLEY...TENAHA...TIMPSON...JOAQUIN...
DOYLINE...DUBBERLY AND DIXIE INN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3185 9446 3252 9441 3270 9319 3260 9318
      3204 9336 3181 9443
TIME...MOT...LOC 2020Z 190DEG 28KT 3186 9437 3206 9344

VII

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 9:41 AM CDTAreal Flood AdvisorySHVCass3 hr
Aug 16, 1:44 PM CDTSpecial Weather StatementSHVSabine, San Augustine46 min
Aug 16, 1:55 PM CDTSpecial Weather StatementSHVAngelina, Nacogdoches50 min
Aug 16, 2:32 PM CDTSpecial Weather StatementSHVNacogdoches, Shelby43 min
Aug 16, 3:56 PM CDTSevere Thunderstorm WarningSHVHarrison, Panola46 min
Aug 16, 4:47 PM CDTSpecial Weather StatementSHVHarrison, Marion58 min
Aug 16, 10:25 AM CDTRiver Flood WarningSHVWebster13 days
Aug 16, 1:42 PM CDTSpecial Weather StatementSHVSabine48 min
Aug 16, 2:09 PM CDTSpecial Weather StatementSHVNatchitoches51 min
Aug 16, 2:40 PM CDTSpecial Weather StatementSHVCaldwell, Ouachita50 min
Aug 16, 4:17 PM CDTSpecial Weather StatementSHVCaldwell, LaSalle43 min
Aug 16, 10:46 AM CDTFlash Flood WarningSHVColumbia, Hempstead, Lafayette, Miller, Nevada3 hr

Nearby

Special Weather Statements in Louisiana, 2016Special Weather Statements in Texas, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.